English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Greedy Subspace Method for Computing the L-Norm

Aliyev, N., Benner, P., Mengi, E., Schwerdtner, P., & Voigt, M. (2017). A Greedy Subspace Method for Computing the L-Norm. Proceedings in Applied Mathematics and Mechanics, 17, 751-752.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-DD07-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0000-DD08-F
Genre: Conference Paper

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Aliyev, Nicat1, Author
Benner, Peter2, Author              
Mengi, Emre1, Author
Schwerdtner, Paul3, Author
Voigt, Matthias3, Author
Affiliations:
1Koç University, Department of Mathematics, Istanbul, Turkey, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
3TU Berlin, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1002/pamm.201710343
 Degree: -

Event

show
hide
Title: 88th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM)
Place of Event: Weimar, Germany
Start-/End Date: 2017-03-06 - 2017-03-10

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings in Applied Mathematics and Mechanics
  Abbreviation : PAMM
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: 1
Pages: - Volume / Issue: 17 Sequence Number: - Start / End Page: 751 - 752 Identifier: -